# SDR UALA2012081004347

- Difficulty date: August 8, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 33,147 hours, 14,537 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD DOOR INDICATION. CHECKED VISIBLE WIRES, NO DEFECT NOTED. REPLACED SDAC-1, OP CHECK GOOD
